# SDR F3LA200200135

- Difficulty date: April 25, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 27,716 hours, 14,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON L-2 THRESHOLD MOP SILL BETWEEN STA 951 AND 986.5.  PERFORMED A TYPICAL FORM SECTION REPAIR PER SRM 51-70-11.
